Quantcast

Subscribe to:
POZ magazine
Newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr Instagram
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
October 26, 2014, 03:21:48 AM

Login with username, password and session length


Members
  • Total Members: 23787
  • Latest: rvarona
Stats
  • Total Posts: 643608
  • Total Topics: 48971
  • Online Today: 159
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online
Users: 3
Guests: 116
Total: 119

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: is atripla messing your sleep?  (Read 1676 times)

0 Members and 1 Guest are viewing this topic.

Offline red_Dragon888

  • Member
  • Posts: 2,811
  • Love and Be Love in Return
is atripla messing your sleep?
« on: May 31, 2008, 12:02:28 PM »
i can't seem to get enough sleep.  is it the meds?
http://www.youtube.com/watch?feature=player_embedded&v=I3ba3lnFHik

“Neither look forward where there is doubt nor backward where there is regret. Look inward and ask not if there is anything o

Offline David_CA

  • Member
  • Posts: 3,246
  • Joined: March 2006
Re: is atripla messing your sleep?
« Reply #1 on: May 31, 2008, 01:08:50 PM »
Atripla doesn't bother my sleep; I take it in the morning.  If I'm off work, take my Atripla early (I always take it early in the a.m.), and then go to back to sleep, I'll have those funky dreams.  I don't get a lot of sleep, but then I don't need a lot of sleep, either.  I hope you get it figured out. 

David
Black Friday 03-03-2006
03-23-06 CD4 359 @27.4% VL 75,938
06-01-06 CD4 462 @24.3% VL > 100,000
08-15-06 CD4 388 @22.8% VL >  "
10-21-06 CD4 285 @21.9% VL >  "
  Atripla started 12-01-2006
01-08-07 CD4 429 @26.8% VL 1872!
05-08-07 CD4 478 @28.1% VL 740
08-03-07 CD4 509 @31.8% VL 370
11-06-07 CD4 570 @30.0% VL 140
02-21-08 CD4 648 @32.4% VL 600
05-19-08 CD4 695 @33.1% VL < 48 undetectable!
08-21-08 CD4 725 @34.5%
11-11-08 CD4 672 @39.5%
02-11-09 CD4 773 @36.8%
05-11-09 CD4 615 @36.2%
08-19-09 CD4 770 @38.5%
11-19-09 CD4 944 @33.7%
02-17-10 CD4 678 @39.9%  
06-03-10 CD4 768 @34.9%
09-21-10 CD4 685 @40.3%
01-10-11 CD4 908 @36.3%
05-23-11 CD4 846 @36.8% VL 80
02-13-12 CD4 911 @41.4% VL<20
You must be the change you want to see in the world.  Mahatma Gandhi

Offline RapidRod

  • Member
  • Posts: 15,288
Re: is atripla messing your sleep?
« Reply #2 on: May 31, 2008, 05:41:48 PM »
Yes, it's the reason I take a sleeping pill.

Offline Longislander

  • Member
  • Posts: 2,486
Re: is atripla messing your sleep?
« Reply #3 on: June 02, 2008, 02:27:20 PM »
Actually doesn't affect me too much. If anything , I'm sleeping better. However long after I take it, when I go to bed, I fall asleep pretty quickly.  Hope it straightens out for you soon.
infected 10/05 diagnosed 12-05
2/06   379/57000                    6/07 372/30500 25%   4/09 640/U/32% 
5/06   ?? /37000                     8/07 491/55000/24%    9/09 913/U/39%
8/06   349/9500 25%              11/07 515/68000/24     2/10 845/U/38%
9/06   507/16,000 30% !          2/08  516/116k/22%    7/10 906/80/39%
12/06 398/29000 26%             Start Atripla 3/08
3/07   402/80,000 29%            4/08  485/undet!/27
4/07   507/35,000 25%            7/08 625/UD/34%
                                                 11/08 684/U/36%

BobF

  • Guest
Re: is atripla messing your sleep?
« Reply #4 on: June 02, 2008, 08:03:53 PM »
It does affect me too Red Dragon -- I'm always tired, want 10 or more hours of sleep each day (which isn't happening), and am filled with aches and pains.   I try one of the pm ibuprofen meds, but they don't seem to help much.

Offline David_CA

  • Member
  • Posts: 3,246
  • Joined: March 2006
Re: is atripla messing your sleep?
« Reply #5 on: June 02, 2008, 09:06:07 PM »
I wonder if these issues (aches and pains, fatigue, etc) are due to the meds or the virus itself.  I know I feel better now than I did two years ago before I started. 

David
Black Friday 03-03-2006
03-23-06 CD4 359 @27.4% VL 75,938
06-01-06 CD4 462 @24.3% VL > 100,000
08-15-06 CD4 388 @22.8% VL >  "
10-21-06 CD4 285 @21.9% VL >  "
  Atripla started 12-01-2006
01-08-07 CD4 429 @26.8% VL 1872!
05-08-07 CD4 478 @28.1% VL 740
08-03-07 CD4 509 @31.8% VL 370
11-06-07 CD4 570 @30.0% VL 140
02-21-08 CD4 648 @32.4% VL 600
05-19-08 CD4 695 @33.1% VL < 48 undetectable!
08-21-08 CD4 725 @34.5%
11-11-08 CD4 672 @39.5%
02-11-09 CD4 773 @36.8%
05-11-09 CD4 615 @36.2%
08-19-09 CD4 770 @38.5%
11-19-09 CD4 944 @33.7%
02-17-10 CD4 678 @39.9%  
06-03-10 CD4 768 @34.9%
09-21-10 CD4 685 @40.3%
01-10-11 CD4 908 @36.3%
05-23-11 CD4 846 @36.8% VL 80
02-13-12 CD4 911 @41.4% VL<20
You must be the change you want to see in the world.  Mahatma Gandhi

Offline Desertguy

  • Member
  • Posts: 183
Re: is atripla messing your sleep?
« Reply #6 on: June 02, 2008, 11:03:13 PM »
Atripla knocks me out at nite.  Within 45 minutes of taking it. I try to take it around 9-10 p.m. every nite.  The dreams come & go.  I can go weeks with no dreams then every nite very vivid dreams.  But I can't remember them.  Maybe because I old!!  LOL

It seems from listening to others that it affects us all different

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.